# SDR SIMA20180206009

- Difficulty date: February 6, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 43,593 hours, 38,667 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014607
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AFT TRUNNION HAS AN APPROXIMATELY 1.5 INCH CRACK ON THE OTBD RADIUS.  REPLACED THE LT MLG AFT TRUNNION IAW WER-EM-57MR-917.
